# SDR CHQ00090

- Difficulty date: January 9, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft serial: 145381
- Aircraft time: 2,316 hours, 1,746 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: B-Nut
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST NR 1 HYDRAULIC (DECLARED EMERGENCY) LANDED IN CMH.  B-NUT WAS FOUND LOOSE ON NOSEWHEEL STEERING MANIFOLD, TIGHTENED SCREW AND OPS CHECK GOOD.
